MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER NEXEL TOTAL ELBOW ULNAR COMPONENT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. ZIMMER NEXEL TOTAL ELBOW ULNAR COMPONENT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 00840001411
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Insufficient Information (4580); Radiolucent Lines (4848)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left arthroplasty on and unknown date.Subsequently, the patient is being considered for a revision surgery on an unknown date using a custom vrs ulnar implant due to an unknown reason.Attempt has been made to obtain additional information.No additional information has been received at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: united kingdom.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.H6: component codes: mechanical (g04)- stem.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d1; d2; d4; g1; g3; g6; h1; h2; h6 if any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the pmi group that a patient underwent a left elbow arthroplasty on an unknown date approximately two (2) years ago.Subsequently, the patient is being considered for a pmi product on an unknown day due to the patient falling and causing an unspecified failure of the existing ulnar plate.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a2; b1; b2; b4; b5; b7; d1; d2; d4; d10; g1; g3; g4; g6; h1; h2; h4; h6.D10: item# 00840004415; lot# 64632008.Item# 00840009400; lot# 66432569.Item# 00840009000; lot# 66789277.H6: proposed component code - mechanical (g04) - stem.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the pmi group that a patient underwent a left elbow arthroplasty on an unknown date approximately two (2) years ago.Subsequently, the patient is being considered for a pmi product on an unknown day due to multiple factors including loosening of a non-zb plate (that was later removed on an unknown date), and a fractured nexel ulnar component.It was stated the patient experienced multiple falls; however, it is unknown whether one of the falls caused the fracture of the ulnar component.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left total elbow arthroplasty with chronic loosening of the ulnar stem.Visit 1 images show a fracture through the mid-portion of the metallic ulnar stem with adjacent ulnar diaphysis and cement mantle fracture.Visit 2 images show chronic loosening of the ulnar stem and nondisplaced ulnar diaphysis fracture, but no implant fracture.Review of the device history records identified no deviations or anomalies during manufacturing.It was indicated that the patient experienced multiple falls.However as the timeline of falls is unknown; a definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER NEXEL TOTAL ELBOW ULNAR COMPONENT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22564264
Report Number0001822565-2025-02602
Device Sequence Number21152961
Product Code JDC
UDI-Device Identifier00889024271234
UDI-Public(01)00889024271234(17)300630(10)64720566
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00840001411
Device Lot Number64720566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer12/16/2025
02/19/2026
03/04/2026
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date01/07/2026
02/24/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown